MAUDE Adverse Event Report: Moog Medical Devices Curlin 6000 CMS Infusion Pump

Moog Medical Devices Curlin 6000 CMS Infusion Pump
Model Number 360-1400P
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump had fluid ingress and the auxiliary alarm did not operate as expected.They stated that it failed to alarm.Mmd did follow up with the initial reporter, who advised that no patient had been involved and that the complaint had occurred during testing.No additional information was provided."[complaint- (b)(4)]".
 
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.When the device was returned to mmd for investigation, the bt2 battery and pcb board had been damaged by fluid ingress and failed, causing the auxiliary alarm to fail.The pump was serviced to correct the issue.

Brand Name
Curlin 6000 CMS Infusion Pump
Common Device Name
Infusion Pump
Manufacturer (Section D)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices Group
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(800)264-1001
MDR Report Key50858587
Report Number1722139-2026-00260
Device Sequence Number9497852
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1400P
Device Catalogue Number360-1400P
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown